Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Can Zonegran cause fatigue as a side - effect? SLS

Posted by sooshi on July 10, 2004, at 8:29:43

In reply to Re: Can Zonegran cause fatigue as a side - effect?, posted by SLS on July 9, 2004, at 15:47:20

I guess I would describe the early side effects as fatigue and tiredness...I would get up, do a few chores around the house, then just feel too worn out to do much of anything else. I would desperately need to go lie back down for awhile. I guess that would actually be fatigue, right? I wouldn't really call it weakness, though. But, it was also symptoms of my depression, too, so I don't really know if it was the Zonegran?? I was so depressed, it was hard for me to tell what was what. As the weeks wore on and my body adjusted to the med (I'm very hard-headed, and will give each med a VERY long trial before I give up on it, no matter how it makes me feel - which really sucked when I tried Topamax!) this fatigue did wear off, as I am not experiencing it now (at least, of course, not on a daily basis - we all have our days!!).

Does that help any, or did I just confuse things more?! OH! I take a high quality vit B complex sub-lingually, extra folic acid and extra B12, which REALLY helps with my energy and mood, so if you can, you might want to try that?

Good luck!
Sooshi


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:sooshi thread:364113
URL: http://www.dr-bob.org/babble/20040710/msgs/364658.html